Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 69
Number of page(s) 35
DOI https://doi.org/10.1051/cocv/2021066
Published online 02 July 2021
  1. J.-M. Bismut, Linear quadratic optimal stochastic control with random coefficients. SIAM J. Control Optim. 14 (1976) 419–444. [Google Scholar]
  2. S. Chen, X. Li and X. Zhou, Stochastic linear quadratic regulators with indefinite control weight costs. SIAM J. Control Optim. 36 (1998) 1685–1702. [Google Scholar]
  3. S. Chen and J. Yong, Stochastic linear quadratic optimal control problems. Appl. Math. Optim. 43 (2001) 21–45. [Google Scholar]
  4. Y. Hu and B. Oksendal, Partial information linear quadratic control for jump diffusions. SIAM J. Control Optim. 47 (2008) 1744–1761. [Google Scholar]
  5. J. Huang and Z. Yu, Solvability of indefinite stochastic Riccati equations and linear quadratic optimal control problems. Syst. Control Lett. 68 (2014) 68–75. [Google Scholar]
  6. Y. Ji and H. Chizeck, Jump linear quadratic Gaussian control in continuous time. IEEE Trans. Autom. Control. 37 (1992) 1884–1892. [Google Scholar]
  7. Y. Ji and H. Chizeck, Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control. IEEE Trans. Autom. Control. 35 (1990) 777–788. [Google Scholar]
  8. M. Kohlmann and S. Tang, New developments in backward stochastic riccati equations and their applications, in Mathematical Finance, edited by M. Kohlmann, S. Tang. Birkhäuser, Basel (2001) 194–214. [Google Scholar]
  9. M. Kohlmann and S. Tang, Global adapted solution of one-dimensional backward stochastic riccati equations, with application to the mean–variance hedging. Stoch. Process. Appl. 97 (2002) 255–288. [Google Scholar]
  10. M. Kohlmann and S. Tang, Minimization of risk and linear quadratic optimal control theory. SIAM J. Control Optim. 42 (2003) 1118–1142. [Google Scholar]
  11. M. Kohlmann and S. Tang, Multidimensional backward stochastic Riccati equations and applications. SIAM J. Control Optim. 41 (2003) 1696–1721. [Google Scholar]
  12. H. Kushner, Optimal stochastic control. IRE Trans. Autom. Control. 7 (1962) 120–122. [Google Scholar]
  13. N. Li, Z. Wu and Z. Yu, Indefinite stochastic linear-quadratic optimal control problems with random jumps and related stochastic Riccati equations. Sci. China Math. 61 (2018) 563–576. [Google Scholar]
  14. X. Li and X. Zhou, Indefinite stochastic LQ controls with Markovian jumps in a finite time horizon. Commun. Inf. Syst. 2 (2002) 265–282. [Google Scholar]
  15. X. Li, X. Zhou and M. Rami, Indefinite stochastic LQ control with jumps, in Proceedings of the 40th IEEE Conference on Decision and Control (Cat. No.01CH37228). IEEE (2001). [Google Scholar]
  16. X. Li, X. Zhou and M.A. Rami, Indefinite stochastic linear quadratic control with Markovian jumps in infinite time horizon. J. Global Optim. 27 (2003) 149–175. [Google Scholar]
  17. Y. Liu, G. Yin and X.Y. Zhou, Near-optimal controls of random-switching LQ problems with indefinite control weight costs. Automatica. 41 (2005) 1063–1070. [Google Scholar]
  18. Q. Lv, T. Wang and X. Zhang, Characterization of optimal feedback for stochastic linear quadratic control problems. Probab. Uncert. Quant. Risk. 2 (2017) Article number: 11. [Google Scholar]
  19. H. Mei and J. Yong, Equilibrium strategies for time-inconsistent stochastic switching systems. ESAIM: COCV 25 (2019) Article number: 64. [Google Scholar]
  20. J. Sun, X. Li and J. Yong, Open-loop and closed-loop solvabilities for stochastic linear quadratic optimal control problems. SIAM J. Control Optim. 54 (2016) 2274–2308. [Google Scholar]
  21. J. Sun, J. Xiong and J. Yong, Stochastic linear-quadratic optimal control problems with random coefficients: closed-loop representation of open-loop optimal controls. Manuscript submitted for publication. (2018). [Google Scholar]
  22. J. Sun and J. Yong, Linear quadratic stochastic differential games: open-loop and closed-loop saddle points. SIAM J. Control Optim. 52 (2014) 4082–4121. [Google Scholar]
  23. J. Sun and J. Yong, Stochastic Linear-Quadratic Optimal Control Theory: Open-Loop and Closed-Loop Solutions. Springer International Publishing (2020). [Google Scholar]
  24. S. Tang, General linear quadratic optimal stochastic control problems with random coefficients: Linear stochastic Hamilton systems and backward stochastic Riccati equations. SIAM J. Control Optim. 42 (2003) 53–75. [Google Scholar]
  25. S. Tang, Dynamic programming for general linear quadratic optimal stochastic control with random coefficients. SIAM J. Control Optim. 53 (2015) 1082–1106. [Google Scholar]
  26. T. Wang, Necessary conditions in stochastic linear quadratic problems and their applications. J. Math. Anal. Appl. 469 (2019) 280–297. [Google Scholar]
  27. W.M. Wonham, On a matrix riccati equation of stochastic control. SIAM J. Control 6 (1968) 681–697. [Google Scholar]
  28. Z. Wu and X.-R. Wang, FBSDE with Poisson process and its application to linear quadratic stochastic optimal control problem with random jumps. Acta Autom. Sin. 29 (2003) 821–826. [Google Scholar]
  29. G. Yin, X. Zhou, Markowitz’s mean-variance portfolio selection with Regime switching: from discrete-time models to their continuous-time limits. IEEE Trans. Autom. Control. 49 (2004) 349–360. [Google Scholar]
  30. J. Yong and X. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations. Springer, New York (1999). [Google Scholar]
  31. Z. Yu, Infinite horizon jump-diffusion forward-backward stochastic differential equations and their application to backward linear-quadratic problems. ESAIM: COCV 23 (2017) 1331–1359. [CrossRef] [EDP Sciences] [Google Scholar]
  32. C. Zalinescu, On uniformly convex functions. J. Math. Anal. Appl. 95 (1983) 344–374. [Google Scholar]
  33. C. Zalinescu, Convex Analysis in General Vector Spaces. World Scientific (2002). [Google Scholar]
  34. Q. Zhang and G. Yin, On nearly optimal controls of hybrid LQG problems. IEEE Trans. Autom. Control. 44 (1999) 2271–2282. [Google Scholar]
  35. X. Zhang, R.J. Elliott and T.K. Siu, A stochastic maximum principle for a Markov regime-switching jump-diffusion model and its application to finance. SIAM J. Control Optim. 50 (2012) 964–990. [Google Scholar]
  36. X. Zhang, R.J. Elliott, T.K. Siu and J. Guo, Markovian regime-switching market completion using additional Markov jump assets. IMA J. Manag. Math. 23 (2011) 283–305. [Google Scholar]
  37. X. Zhang, T.K. Siu and Q. Meng, Portfolio selection in the enlarged Markovian regime-switching market. SIAM J. Control Optim. 48 (2010) 3368–3388. [Google Scholar]
  38. X. Zhang, Z. Sun and J. Xiong, A general stochastic maximum principle for a Markov regime switching jump-diffusion model of mean-field type. SIAM J. Control Optim. 56 (2018) 2563–2592. [Google Scholar]
  39. X. Zhou and G. Yin, Markowitz’s mean-variance portfolio selection with regime switching: a continuous-time model. SIAM J. Control Optim. 42 (2003) 1466–1482. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.